# SDR DALA2022020900864

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N339DN
- Make and model: Airbus A321-211
- Aircraft serial: 8128
- Aircraft time: 11,887 hours, 5,303 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN L1 DOOR IS LOCKED AND CLOSED CB P10 & P11 TRIP. TROUBLE SHOT, FOUND DAMAGED L1 DOOR 'ARM SLIDE' LIGHT HARNESS . REPLACED L1 DOOR 'ARM SLIDE' LIGHT / HARNESS ASSEMBLY. OPS CHECK GOOD PER A321 AMM 52-73-21-000-001-A AND 52-73-21-400-001-A. CIRCUIT BREAKS P10 AND P11 REMAIN CLOSED. (LP# 8434210)
